×

Found 50 Documents (Results 1–50)

Infinite discrete symmetry group for the Yang-Baxter equations and their higher dimensional generalizations. (English) Zbl 0820.17039

Babelon, Olivier (ed.) et al., Integrable systems: the Verdier memorial conference. Actes du colloque international de Luminy, France, July 1-5, 1991. Boston, MA: Birkhäuser. Prog. Math. 115, 277-310 (1993).
MSC:  17B67 82B23 81R10
PDFBibTeX XMLCite

Poisson-Lie groups and complete integrability. I: Drinfeld bigebras, dual extensions and their canonical representations. (English) Zbl 0667.16005

Reviewer: T.Ratiu
PDFBibTeX XMLCite
Full Text: Numdam EuDML

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field